References for Saharon Shelah

Version for printing

Articles:

  1. J T Baldwin, Review: Stable Theories by S Shelah; and Stability, the F.C.P., and Superstability; Model Theoretic Properties of Formulas in First Order Theory by Saharon Shelah, J. Symbolic Logic 38 (4) (1973), 648-649.
  2. A Jackson, Arnold and Shelah Receive 2001 Wolf Prize, Notices Amer. Math. Soc. 48 (5) (2001), 503-504.
  3. A Kanamori, Review: Proper and improper forcing by Saharon Shelah (second edition), Mathematical Reviews.
  4. MathSciNet MR1623206 (98m:03002).
  5. Laudation for Saharon Shelah, Hungarian Academy of Sciences, Section for Mathematics.
    http://www.math.bme.hu/akademia/laudatio2000.html
  6. M Klein, Interview with Saharon Shelah.
    http://www.omath.org.il/image/users/112431/ftp/my_files/the_interview.pdf
  7. A W Miller, Review: Can You Take Solovay's Inaccessible Away? by Saharon Shelah; A Mathematical Proof of S. Shelah's Theorem on the Measure Problem and Related Results by Jean Raisonnier, J. Symbolic Logic 54 (2) (1989), 633-635.
  8. A Pillay, Model Theory, Notices Amer. Math. Soc. 47 (11) (2000), 1373-1381.

JOC/EFR February 2010

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Shelah.html